Translator Disclaimer
November/December 2009 Global existence of solutions for the coupled Vlasov and Navier-Stokes equations
Laurent Boudin, Laurent Desvillettes, Céline Grandmont, Ayman Moussa
Differential Integral Equations 22(11/12): 1247-1271 (November/December 2009).

Abstract

In this work, we obtain a result of global existence for weak solutions of the three-dimensional incompressible Vlasov-Navier-Stokes equations, the coupling being done through a drag force which is linear with respect to the relative velocity of the fluid and particles.

Citation

Download Citation

Laurent Boudin. Laurent Desvillettes. Céline Grandmont. Ayman Moussa. "Global existence of solutions for the coupled Vlasov and Navier-Stokes equations." Differential Integral Equations 22 (11/12) 1247 - 1271, November/December 2009.

Information

Published: November/December 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35403
MathSciNet: MR2555647

Subjects:
Primary: 76D05
Secondary: 35A01, 35D30, 35Q35, 76T10

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.22 • No. 11/12 • November/December 2009
Back to Top